American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] James A. Carlson and Domingo Toledo. Cubic surfaces with special periods. Proc. Amer. Math. Soc. 141 (2013) 1947-1962.
Abstract, references, and article information
View Article: PDF

[2] V. González-Aguilera, J. M. Munoz-Porras and A. G. Zamora. On the irreducible components of the singular locus of $A_{g}$. II. Proc. Amer. Math. Soc. 140 (2012) 479-492. MR 2846316.
Abstract, references, and article information
View Article: PDF

[3] Víctor González-Aguilera and Rub\'\i E. Rodríguez. Families of irreducible principally polarized abelian varieties isomorphic to a product of elliptic curves. Proc. Amer. Math. Soc. 128 (2000) 629-636. MR 1676344.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Alice Silverberg. Mordell-Weil groups of generic abelian varieties in the unitary case . Proc. Amer. Math. Soc. 104 (1988) 723-728. MR 929425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1